# SDR SWAA2017032812774

- Difficulty date: March 13, 2017
- Submitted: March 28, 2017
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 49,632 hours, 30,538 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 143A32124
- Condition: Cracked
- Location: Bs 520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLER CRACKED AT BS 520, AFT OF RAM AIR DOOR GROUND STUD BRACKET. REPAIRED THE DOUBLER IAW EA AND ER.
